MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Echelon Linear Cutter; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. Echelon Linear Cutter; STAPLE, IMPLANTABLE
Catalog Number GLC80
Medical Device Problem Code Unintended Compatibility (4047)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the glc linear cutter broke from the anvil part.Unable to fire the cartridge.Was there any reported patient or user harm? no.Was there a significant delay? no.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/17/2026.D4 batch # 887d00.Investigation summary.The product was returned for evaluation.Visual inspection was conducted on the returned device.Visual examination of the returned glc80 device identified the knob in the forward position.The anvil was found broken and remained attached only by the anvil insert.Damage was also noted on the anvil shroud tab.No reload was available for evaluation.Due to the condition of the device no functional test was performed.No conclusion could be reached as to how the metal anvil became broken.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 887d00, and no non-conformances were identified.

Brand Name
Echelon Linear Cutter
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50802482
Report Number3005075853-2026-07637
Device Sequence Number10589700
Product Code GAG
UDI-Device Identifier10705036030881
UDI-Public(01)10705036030881(17)291231(10)887D00
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K223760
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGLC80
Device Lot Number887D00
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown